# SDR GLBA20100802F

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 38,750 hours, 41,674 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: Acm
- Component: Acm
- Component part number: 22045404
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING CLIMB APU BLEED OPEN, CROSS BLEED OPEN, SWITCHED PACKS TO NORM, 30-60 SECONDS LATER LT PACK FAILED, SLIGHT SMOKE SMELL IN COCKPIT AND F/A REPORTED SMOKE IN CABIN, RESET LT PACK, RAN CHECKLIST, T6 SPIKED FROM 715 TO 790 DEGREES AND RT ENGINE SURGED THEN ALL ENGINE INDICATIONS RETURNED TO NORMAL, RETURNED TO DENVER WITH PACKS AND BLEEDS IN LOW.  MX FOUND A BROKEN CLAMP AND MISSING O-RING AT THE HEAT EXCHANGER, REPLACED CLAMP AND O-RING, ADDITIONALLY REPLACED THE RT ACM, PERFORMED OPS CHECKS WITH BOTH ENGINES AND APU RUNNING IAW EMB MM 21-50-05, NO FURTHER DISCREPANCIES NOTED, NO SMOKE OR SURGING OF ENGINE NOTED, ALL CHECKS GOOD.
